Cymbalta (duloxetine)

I was given this medication 12 months ago by a Neurologist for Peripheral Neuropathy? However, since reducing my Pred by 1 mg (now on 6 mg) the symptoms of numb feet have almost disappeared. I therefore said to my GP that I could not see any reason why I am taking the duloxetine (30 mg at night). She agreed and told me to stop it reducing by one dose each week. However, on Sunday night I stopped my first dose, Monday morning I felt as though I had been drugged, nauseous, dizziness. I was unable to move from my sofa until Tuesday morning. On reading letters on the internet some taking this medication found that in order to stop it they had to take the capsules apart and reduce by 'beads', five the first week and so on. There are 315 beads in a capsule. Does any on this forum take duloxetine and have they stopped it, if so how did you do it? 30 mg is the lowest dose. Originally I was advised to increase the dosage to a maximum of 120 mg. I got to 60 mg and found no difference in the symptoms so stopped at that dose.

3 Replies

oldestnewest
  • Hello and sorry for your difficulty.i took cymbalta for several years and recall it was miserable to get off of. Also caused me to gain 35 lbs .

  • Hi thanks for replying. What dose were you on and how did you eventually get off it. Incidentally I have lost 10 lbs since starting it.

  • I am sorry I don't remember the dose. I weaned off slowly and remember lots of dizziness and nausea. Hope it is easier for you.

You may also like...